MathSciNet Relay Station
MathSciNet bibliographic data
MR2485018 60H15 (35R60 46E35 46N30)
Kim, Kyeong-Hun Sobolev space theory of SPDEs with continuous or measurable leading coefficients. Stochastic Process. Appl. 119 (2009), no. 1, 16–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement